Stomach Discomfort After Diarrhea?

Illustration of Stomach Discomfort After Diarrhea?
Illustration: Stomach Discomfort After Diarrhea? carolinadigestive.com

Malem, wednesday kmren diarrhea until thursday afternoon new doctor, said the doctor because of bacteria, I was injected and given antibiotics, home from the doctor I was not back and forth again the bathroom but my stomach remained uncomfortable, I continued to take medicine until it was gone but until now the stomach is still uncomfortable, in fact there feels like my stomach is swollen if I sit feel very ,, my phases are still soft although not runny ,, my question is whether my condition is getting better or worse, should I see a doctor again … ?? Please the solution ,, r nThank you ,,!

1 Answer:

Hi Eka,

Thank you for asking HealthReplies.com.

Diarrhea there are many possible causes, one of which is a bacterial infection, for example E.coli, Shigella, Salmonella, and so on. The bacteria that cause diarrhea usually enter the digestive tract through unhygienic eating patterns, for example if you do not wash your hands before eating, if you consume processed foods that are not clean, do not cover cooked food, and so on. In addition to diarrhea, bacterial infections in the digestive tract can also make you experience fever, nausea, vomiting, decreased appetite, dizziness, headaches, muscle and joint pain, and also appear a variety of other complaints.

Handling of diarrhea caused by bacterial infections is mainly done by giving antibiotics to eradicate the bacteria that causes diarrhea. In addition, if the diarrhea that occurs is very massive, it can also be considered giving anti-diarrhea medication. Other treatments can also be given according to symptoms that arise.

Discomfort in the stomach that you are still experiencing until now could be a sign of a bacterial infection that has not been resolved properly. It could also, this discomfort occurs due to other causes, for example increased stomach acid. This condition can also make your stomach become bloated, like, swollen as you feel. Some other conditions besides bacterial infections can also cause diarrhea, including viral or parasitic infections, food poisoning, intolerance or malabsorption, intestinal inflammation, irritable bowel syndrome, and so on. If this condition turns out to have caused your diarrhea before, then surely further treatment is needed so that diarrhea and complaints in your stomach improve.

If your diarrhea has improved, it means that your condition has actually improved. It's just that, it takes time for the digestive tract that had been infected by bacteria to be able to recover as before.

Our advice, while undergoing treatment from a doctor, you should live the following tips:

Eat regularly, small to moderate portions 3-5 hours No excessive consumption of spicy, fatty, coconut milk, fruit, milk, caffeine, or dairy products Make sure you take better care of your personal hygiene and the environment, including the food and drinks you consume. Compress the stomach that is uncomfortable with warm water. Get plenty of rest first, don't get too tired. medicine runs out, we recommend that you check yourself back to the doctor or a specialist in internal medicine so that further treatment is given yes ... If necessary, the doctor may also direct you to undergo supporting examinations, for example laboratory tests, ultrasound, and so on.

Hope this helps ...

: by

Related Question

The Effect Of Taking Drugs That Differ From Prescription?

The Effect Of Taking Drugs That Differ From Prescription?

(11 months ago)

Tonight, I want to ask, is there any effect from taking a different medicine, for example, yesterday my mother was given amoxicillin, mefenamic acid and parachetamol. R nBut today ...

Can People With Chickenpox Use AC?

Can People With Chickenpox Use AC?

(11 months ago)

I have chicken pox and this is just some of it on my hands. I don’t take a shower. And how do I work in the air conditioner room. Will that multiply the pox?...

Causes Of Pain In The Right Abdomen, Chest, And Shoulders?

Causes Of Pain In The Right Abdomen, Chest, And Shoulders?

(1 year ago)

Hello, I want to ask, I have TB, soon the treatment is almost complete. But why does my right upper abdomen, chest and right shoulder hurt? Moving, sneezing and yawning hurts? Why ...

Leave a Reply

Your email address will not be published. Required fields are marked *